# SDR DALA2025052303974

- Difficulty date: May 23, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 DTE* DURING M2 AND WHILE INSPECTING PER EM 5311-01226-01 CRACK INDICATION FOUND IN RH CENTER WINDSHIELD FRAME LWR NODE AREA. CORRECTIVE ACTION: REPAIRED PER ER/A 625622-14AD. (0981067)
